The Cause Of Vomiting Continues More Than A Week?

Illustration of The Cause Of Vomiting Continues More Than A Week?
Illustration: The Cause Of Vomiting Continues More Than A Week? post.medicalnewstoday.com

Hello, so my 13-year-old sister is undergoing treatment for spots. It has been running for 4 months and now “he often vomits” has been going on for more than a week. And pain all over his head too, and on the right side of the abdomen also feels pain he said. Yesterday it was taken to the doctor, obtained and has not improved yet … what should I do next?

1 Answer:

Hello Risti,


Thank you for the question.

Vomiting, accompanied by headaches and abdominal pain, may not occur purely due to plaque (pulmonary tuberculosis) or the treatment your sister is undergoing. More likely, complaints now arise from gastritis, cholangitis, cholecystitis, pancreatitis, food allergies, food intolerance or malabsorption, food poisoning, digestive infections, intestinal obstruction, irritable bowel syndrome, intestinal inflammation, or many other digestive disorders. Disturbances in other organ systems, such as migraines, liver disorders, head injuries, respiratory infections or other organ systems, can also cause complaints as your sister is experiencing.


If the complaints that appear make your sister very disturbed in their activities, feeling weak, dehydrated, difficult to defecate, diarrhea, or difficult to undergo TB treatment properly (for example, because of too often vomiting), we recommend that you see it directly to the doctor or doctor internal disease. Some types of drugs, or possibly supporting tests (such as blood tests, stool tests, urine tests, x-rays, ultrasound) can be recommended by your doctor so that the condition of your younger brother can be quickly identified and cause complaints to improve.


In the meantime, what can be done at home:

Continue to undergo treatment for spots as usual
Compress your sister's painful head and stomach with warm water
Feed your little sister a little, but often, prioritize foods that are easily digested, not too spicy, oily, coconut milk, and contain too much gas
Let your sister rest a lot
Give him more warm water to drink
Make sure your sister does not consume food and drinks that are unhygienic or undercooked
Do not give any medicine to your sister without doctor's advice

Hope this helps ...

: by

Related Question

Medicine For Colds, Stomach Chills And Nausea For Children?

Medicine For Colds, Stomach Chills And Nausea For Children?

(11 months ago)

Hello,...

Does Legen Also Cause Diarrhea?

Does Legen Also Cause Diarrhea?

(11 months ago)

I had diarrhea yesterday at dawn and had difficulty getting b.a.b. for 2 days. and said my father because he drank too much legen (siwalan). Is it true ?...

Radiculopathy MRI Examination Results?

Radiculopathy MRI Examination Results?

(1 year ago)

Tonight .. I want to ask my husband. I am 32 years old, was diagnosed by a doctor who has radichulopaty and started the mri process. nThank you...

Leave a Reply

Your email address will not be published. Required fields are marked *